# SDR R61A2018091180928

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 38,577 hours, 24,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 001255
- Condition: Faulty
- Location: Cabin
- Part time: 35,758 hours, 22,996 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T SHUT OFF. TROUBLESHOT PER FIM 33-50-00-810-803-A AND FOUND AFT RT IB EMERGENCY LIGHT POWER UNIT TO BE AT FAULT. R&R AFT RT IB EMERGENCY LIGHT POWER UNIT REF AMM 33-50-01.
